brain-icon
Migrane (gets occassionally Headache)
I have migrane and i take Naxdom 250 whenever i get severe headache. However, this time I got first dose of covaxin on july 9th and now after two weeks i got severe headache. So, can i take naxdom 250 medicine? Please suggest, is it safe to take this naxdom 250 when i got only first dose of covaxin and second dose is scheduled on 10th august.
21 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Go ahead with your vaccination schedule..
Next Steps
if headache not settling with naxdom then consult online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.